# SDR AALA202503137486

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 46,360 hours, 19,704 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. REMOVED AND REPLACED NON SLIP COCKPIT FLOOR COVERING. FLIGHT DECK DOOR OPENS AND CLOSES NORMAL NOW. PER AMM 25- 11-04
